Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taken Next choice after unprotected sex. No bleeding. Pregnant?

Hi I m 24 years old. Had unprotected sex with my boyfriend on September 9th. Took next choice within first 12 hours and second dose exactly 12 hours later. Last period ended on September 8th and today is October 7th. Took two pregnancy tests yesterday on the 6th, both showed to be negative. I have had no in between spotting or bleeding and no period as of yet. I m wondering if I could be pregnant or if the pills just completely messed up my cycle?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you had intercourse during the safe period, your chances of pregnancy are almost nil. Added to that, you have taken the pill also as recommended. Now for the absence of period, it is due to the usage of the pills. As they contain a high dose of hormone, they disturb the menstrual cycle and cause amenorrhoea. You can have an examination and advice from a gynecologist. Take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor